# SDR DL733011509

- Difficulty date: September 8, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N313WA
- Make and model: Boeing 737347
- Aircraft serial: 23599
- Aircraft time: 41,532 hours, 29,024 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 61020
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LWR EMERGENCY FLASHLIGHT AT AFT JUMPSEAT INOP.  REPLACED BATTERY AND BRACKET.
